Hokkaido Mathematical Journal

No.2

INOUE Akihiko, ANH Vo V.,
Prediction of fractional processes with long-range dependence
Hokkaido Mathematical Journal, 41 (2012) pp.157-183
SEKIGUCHI Katsusuke,
Extensions of cyclic p-groups which preserve the irreducibilities of induced characters
Hokkaido Mathematical Journal, 41 (2012) pp.185-208
NAGASAWA Takeyuki, YI Taekyung,
Local existence and uniqueness for the n-dimensional Helfrich flow as a projected gradient flow
Hokkaido Mathematical Journal, 41 (2012) pp.209-226
MATSUDA Kazuhide,
Rational solutions of the Sasano system of type A1(1)
Hokkaido Mathematical Journal, 41 (2012) pp.227-255
YAMAJI Satoshi,
Positive Toeplitz operators on the Bergman space of a minimal bounded homogeneous domain
Hokkaido Mathematical Journal, 41 (2012) pp.257-274
YAGITA Nobuaki,
Algebraic BP-theory and norm varieties
Hokkaido Mathematical Journal, 41 (2012) pp.275-316